Čech methods and the adjoint functor theorem
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 26 (1985) no. 3, p. 245-257
@article{CTGDC_1985__26_3_245_0,
     author = {Betti, Renato},
     title = {\v Cech methods and the adjoint functor theorem},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {26},
     number = {3},
     year = {1985},
     pages = {245-257},
     zbl = {0584.55009},
     mrnumber = {796350},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1985__26_3_245_0}
}
Betti, Renato. Čech methods and the adjoint functor theorem. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 26 (1985) no. 3, pp. 245-257. http://www.numdam.org/item/CTGDC_1985__26_3_245_0/

1 R. Betti, Bicategorie di base, Quad. 2/S, Ist. Mat. Univ. Milano, 1981.

2 R. Betti, Shape theory in a bicategory, Cahiers Top. et Géom. Diff. XXV-1 (1984), 41-49. | Numdam | MR 764970 | Zbl 0541.18005

3 R. Betti, Cocompleteness over coverings, J. Austral. Math. Soc. (to appear). | MR 796029 | Zbl 0574.18005

4 R. Betti & R.F.C. Walters, Closed bicategories and variable category theory, Quad. 5/S, Ist. Mat. Univ. Milano, 1985.

5 R. Betti, A. Carboni, R.H. Street& R.F.C. Walters, Variation through enrichment, J. Pure Appl. Algebra 29 (1983), 109-127. | MR 707614 | Zbl 0571.18004

6 D. Bourn & J.-M. Cordier, Distributeurs et théorie de la forme, Cahiers Top. et Géom. Diff. XXI-2 (1980), 161-189. | Numdam | MR 574663 | Zbl 0439.55014

7 A. Calder & J. Siegel, Kan extensions of homotopy functors, J. Pure Appl. Algebra 12 (1978), 253-269. | MR 501952 | Zbl 0416.55004

8 A. Calder& J. Siegel, A note on Čech and Kan extensions of homotopy functors, J. Pure Appl. Algebra 25 (1982), 249-250. | MR 666019 | Zbl 0532.55016

9 A. Dold, Lectures on algebraic Topology, Springer, 1972. | MR 415602 | Zbl 0872.55001

10 A. Frei, Kan extensions along full functors: Kan and Čech extensions of homotopy invariant functors, J. Pure Appl. Algebra 17 (1980), 285-292. | MR 579088 | Zbl 0477.18003

11 E. Giuli, Relations between reflective subcategories and shape theory, Glasnik Mat. 16 (1981), 205-210. | MR 653049 | Zbl 0486.18003

12 P. Johnstone& A. Joyal, Continuous categories and exponentiable toposes, J. Pure Appl. Algebra 25 (1982), 255-292. | MR 666021 | Zbl 0487.18003

13 G.M. Kelly, Basic concepts of enriched category theory, Cambridge Univ. Press, 1982. | MR 651714 | Zbl 0478.18005

14 C.N. Lee& N. Raymond, Cech extensions of contravariant functors, Trans. AMS 133 (1968), 415-434. | MR 234450 | Zbl 0162.55001

15 S. Mardesić& J. Segal, Shape theory. The inverse system approach, North Holland, 1982. | MR 676973 | Zbl 0495.55001

16 L. Stramaccia, Reflective subcategories and dense subcategories, Rend. Sem. Mat. Univ. Padova 67 (1982), 191-198. | Numdam | MR 682712 | Zbl 0528.18002

17 R.H. Street, Enriched categories and cohomology, Quaest. Math. 6 (1983), 265-283. | MR 700252 | Zbl 0523.18007

18 R.H. Street, Absolute colimits in enriched categories, Cahiers TGD XXIV (1983). | Numdam | Zbl 0532.18001

19 W. Tholen, Completions of categories and shape theory, Seminarberichte 12, Fernuniversität Hagen (1982), 125-142. | MR 698464

20 W. Tholen, Pro-categories and multiadjoint functors, Id. 15 (1982), 133-148.